# SDR SWAA081375

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 64,516 hours, 53,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FLOORBEAM CORRODED AT BS 344, LBL 1 TO LBL 9.  REPAIRED FLOORBEAM PER SRM.
